


default search action
"The approximation of piecewise linear membership functions and lukasiewicz ..."
József Dombi, Zsolt Gera (2005)
- József Dombi
, Zsolt Gera:
The approximation of piecewise linear membership functions and lukasiewicz operators. Fuzzy Sets Syst. 154(2): 275-286 (2005)

manage site settings
To protect your privacy, all features that rely on external API calls from your browser are turned off by default. You need to opt-in for them to become active. All settings here will be stored as cookies with your web browser. For more information see our F.A.Q.